# SDR CALA2018020900505

- Difficulty date: February 9, 2018
- Submitted: February 9, 2018
- Operation: Air carrier
- Aircraft: N57864
- Make and model: Boeing 757-33N
- Aircraft serial: 32588
- Aircraft time: 53,830 hours, 16,436 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30655123
- Part serial: 0814
- Condition: Detached
- Location: L2 Door
- Part time: 56,850 hours, 15,464 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 DOOR SLIDE PACK DETACHED,  DUE TO DOOR BEING OPENED IN ARMED POSITION.  REPLACED THE SLIDE IAW AMM 25-66-01-404-044.
